Open Access
2014 Isomorphic Operators and Functional Equations for the Skew-Circulant Algebra
Zhaolin Jiang, Tingting Xu, Fuliang Lu
Abstr. Appl. Anal. 2014(SI53): 1-8 (2014). DOI: 10.1155/2014/418194


The skew-circulant matrix has been used in solving ordinary differential equations. We prove that the set of skew-circulants with complex entries has an idempotent basis. On that basis, a skew-cyclic group of automorphisms and functional equations on the skew-circulant algebra is introduced. And different operators on linear vector space that are isomorphic to the algebra of n × n complex skew-circulant matrices are displayed in this paper.


Download Citation

Zhaolin Jiang. Tingting Xu. Fuliang Lu. "Isomorphic Operators and Functional Equations for the Skew-Circulant Algebra." Abstr. Appl. Anal. 2014 (SI53) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022352
MathSciNet: MR3208535
Digital Object Identifier: 10.1155/2014/418194

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI53 • 2014
Back to Top